Surface integral equation formulations for solving electromagnetic scattering problems with iterative methods
Article first published online: 15 NOV 2005
Copyright 2005 by the American Geophysical Union.
Volume 40, Issue 6, December 2005
How to Cite
2005), Surface integral equation formulations for solving electromagnetic scattering problems with iterative methods, Radio Sci., 40, RS6002, doi:10.1029/2004RS003169., , and (
- Issue published online: 15 NOV 2005
- Article first published online: 15 NOV 2005
- Manuscript Accepted: 11 AUG 2005
- Manuscript Revised: 4 JUL 2005
- Manuscript Received: 16 OCT 2004
|rds5162-sup-0001-t01.txt||plain text document||0K||Tab-delimited Table 1.|
|rds5162-sup-0002-t02.txt||plain text document||0K||Tab-delimited Table 2.|
|rds5162-sup-0003-t03.txt||plain text document||1K||Tab-delimited Table 3.|
Please note: Wiley Blackwell is not responsible for the content or functionality of any supporting information supplied by the authors. Any queries (other than missing content) should be directed to the corresponding author for the article.